# SDR SWIA202157946

- Difficulty date: March 14, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Gouged
- Location: Lt Flap Hingearm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH INBD FLAP, INBD HINGE ARM LUG GOUGED     (C-CHECK RO 5/3/2021)    REPAIRED GOUGE ON  LH INBD FLAP, INBD HINGE ARM LUG PER REO 601R-57-52-2413 REV -- DATED 2021-03-19  / COMPLIED WITH TASK CARD 51-900-1003-SKY.
